# SDR VNAA20251015015

- Difficulty date: July 31, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT ANGLE OF ACCESS PANEL642AZ. ON RH WING.   EVALUATED, DUE TO EXCESSIVE DAMAGE ON SETTLEMENT ANGLE OF ACCESS PANEL642AZ. ON RH WING PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
